U.S. doctors online nowAsk doctors free
A 25-year-old female asked:

plz help myson 15 took creatine fir about 2 weeks or a bit more and is taking whey protein gold standard supplement. he woke up with a rash, please help!

1 doctor answer2 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
See derm: Unfortunately you will have to a dermatologist in the flesh for treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.